MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112262-001
Medical Device Problem Codes Fluid/Blood Leak (1250); Noise, Audible (3273); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) reported here as the facility name exceeded character limit for designated field.
 
Event or Problem Description
It was reported that a loss of aspiration occurred.The target lesion in the superficial femoral artery (sfa) was 95% stenosed, severely calcified and moderately tortuous.A 1.85mm jetstream sc atherectomy catheter was selected for use.During the procedure, there was no suction inside the patient, only air returned.Liquid was observed to be leaking from the control pod.The control pod also made a high-pitch noise when rotating.The device was replaced with a new device, same model to complete the procedure.There were no patient complications as a result of the event.

Brand Name
JETSTREAM? SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23728520
Report Number2124215-2025-86081
Device Sequence Number10216268
Product Code MCW
UDI-Device Identifier08714729889861
UDI-Public(01)08714729889861(17)270622(10)36587003
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112262-001
Device Catalogue Number112262-001
Device Lot Number0036587003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/05/2025
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown